# SDR CALA2013080990294

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,678 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR KICKED OFF IN FLIGHT.  FOUND CHAFED WIRE ON NR 1 ENG.  FOUND MSG GEN-WIRING ON BPCU.  CHECKED IAW FIM 24-20-00 AND WDM 24-21-11 FOUND RES TO BE NORMAL IAW TABLE 102, PG 170 AND 171.  IDG REPLACED X2, CHECKED NEUTRAL AND T1, T2, T3 FEEDERS FOR OPEN, ALL CHECKED GOOD.  INFO NOTED, LT ENG EXCITER WIRE REPAIRED.  FOUND CHAFED WIRE ON CP D10966 PIN 9, REPAIRED ON CF690.  RAN ENG, IDG CHECKED GOOD.
